# SDR MWEA020010

- Difficulty date: January 4, 2002
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- Aircraft time: 43,980 hours, 34,048 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5913596501
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME 1059 HAS CHAFE DAMAGE ON UPPER LEG AT LONGERON 21 RIGHT.  CUT OUT DAMAGED SECTION OF FRAME.  FABRICATED, FIT, DRILLED AND INSTALLED REPAIR.
